PL EN


Journal
2011 | 19 | 1(73) | 25-37
Article title

AXIOMATIC DEFINITIONS OF GENIDENTITY (Aksjomatyczne definicje genidentycznosci)

Title variants
Languages of publication
PL
Abstracts
EN
The main aim of the paper is to revive Augustynek's attempts to define the relation of genidentity. The text embraces the following issues: (i) a presentation of three axiomatic definitions of genidentity; (ii) a reconstruction of the definitions in question in the language of the predicate calculus; (iii) a supplementing the above reconstruction by appropriate proofs; (iv) an analysis of the selected methodological and ontological assumptions of the discussed systems; (v) a comparison of Augustynek's systems with Eugeniusz Zabski's proposal; (vi) an outline of the definition of a thing as an abstractum (equivalence class, invariant) over the set of all punctual events under a relation of genidentity.
Keywords
Journal
Year
Volume
19
Issue
Pages
25-37
Physical description
Document type
ARTICLE
Contributors
  • Mariusz Grygianiec, Zaklad Filozofii Nauki, Wydzial Filozofii i Socjologii UW, ul. Krakowskie Przedmiescie 3, 00-927 Warszawa, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
11PLAAAA09272
YADDA identifier
bwmeta1.element.3bb90754-cc0f-3b49-8c1f-2a244febad4d
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.